MathSciNet Relay Station
MathSciNet bibliographic data
MR1273537 47B35 (32A37 32F20 32H10 46E15)
Li, Huiping; Luecking, Daniel H. BMO on strongly pseudoconvex domains: Hankel operators, duality and $\overline\partial$-estimates. Trans. Amer. Math. Soc. 346 (1994), no. 2, 661–691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement